# SDR DALA2023100408178

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 25,644 hours, 2,584 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3503, WHILE ACCOMPLISHING AA 5510-01108-02B.RH LATERAL LOAD FITTING UPPER BUSHING REQUIRE PUSH BACK. CORRECTIVE ACTION: REPAIR CARRIED OUT AS PER DELTA WORKCARD 5510-01108-02 B. REFER TO WORKCARD 5510-01108-02 B FOR WORK DETAILS. ASSOCIATED AA 5510-01108. (LP 0000609)
